# SDR UPS204338

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON PANEL SUPPORT AT FORWARD LAV STA 344, RBL 18, WL 208-UNDERSIDE.  REMOVED AND INSTALLED NEW FABRICATED HAT CHANNEL.  WORK DONE I/A/W SRM'S 53-10-1, 51-30-2.
